MathSciNet Relay Station
MathSciNet bibliographic data
MR2099812 (2005i:76035) 76D05 (35B40 35Q35 76U05)
Nečasová, Š. Asymptotic properties of the steady fall of a body in viscous fluids. Math. Methods Appl. Sci. 27 (2004), no. 17, 1969–1995.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement